# SDR ASAA0944838

- Difficulty date: February 16, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603201A
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LOWER SURFACE DENTED 18 INCHES FROM I/B END.  REMOVED DAMAGED AREA, FABRICATED, TREATED AND BONDED SKIN AND DOUBLER REPAIR IAW B737 400 SRM 51 70 10.
